# SDR DALA2025030601763

- Difficulty date: March 6, 2025
- Submitted: March 6, 2025
- Operation: Air carrier
- Aircraft: N812NW
- Make and model: Airbus A330-323
- Aircraft serial: 0784
- Aircraft time: 80,193 hours, 10,569 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Damaged
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3312 REPAIR NEEDED ON AFT CARGO DOOR INNER SKIN BETWEEN FR63 AND FR63A. CORRECTIVE ACTION: COMPLIED WITH ERA 624198-14. (0843448)
